# SDR A6WA201542367

- Difficulty date: January 16, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 31,215 hours, 29,543 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULICS NR 2 FILTER MANIFOLD BRACKET CRACKED AT LOWER AFT CORNER.
